# SDR SWAA2013061016922

- Difficulty date: June 9, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N428WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29844
- Aircraft time: 38,675 hours, 22,435 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Handle
- Part number: B17529109
- Condition: Loose
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE MANUAL INFLATION HANDLE LOOSE.  SECURED HANDLE IAW MM.
